Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 69, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 13, 2011, 4:30 AM EDT. It took effect at Oct 13, 2011, 11:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2011, 4:30 AM EDT (08:30 UTC)
- In effect from
- Oct 13, 2011, 11:00 PM EDT
- Expired
- Oct 14, 2011, 3:17 AM EDT
- In force
- 4 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
915 WHUS73 KGRR 130830 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 430 AM EDT THU OCT 13 2011 LMZ844>849-131630- /O.NEW.KGRR.SC.Y.0069.111014T0300Z-111014T1500Z/ /O.NEW.KGRR.GL.A.0009.111014T1500Z-111016T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 430 AM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING. * WINDS...NORTHWEST WINDS INCREASING TO AROUND 25 KNOTS TONIGHT...AND THEN INCREASING TO GALES BY FRIDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT TONIGHT. WAVES THEN BUILDING TO 8 TO 12 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
4 follow-up statements
370 WHUS73 KGRR 131403 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1003 AM EDT THU OCT 13 2011 LMZ844>849-132215- /O.CON.KGRR.SC.Y.0069.111014T0300Z-111014T1500Z/ /O.CON.KGRR.GL.A.0009.111014T1500Z-111016T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1003 AM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... * WINDS...NORTHWEST WINDS INCREASING TO AROUND 25 KNOTS TONIGHT...AND THEN INCREASING TO GALES BY FRIDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT TONIGHT. WAVES THEN BUILDING TO 8 TO 12 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ OSTUNO HTTP://WWW.WEATHER.GOV/GRR
773 WHUS73 KGRR 131959 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 PM EDT THU OCT 13 2011 LMZ844>849-140400- /O.CON.KGRR.SC.Y.0069.111014T0300Z-111014T1500Z/ /O.CON.KGRR.GL.A.0009.111014T1500Z-111016T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 359 PM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... * WINDS...NORTHWEST WINDS INCREASING TO AROUND 25 KNOTS TONIGHT...AND THEN INCREASING TO GALES BY FRIDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT TONIGHT. WAVES THEN BUILDING TO 8 TO 12 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ OSTUNO HTTP://WWW.WEATHER.GOV/GRR
207 WHUS73 KGRR 140208 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 PM EDT THU OCT 13 2011 LMZ844>849-141015- /O.CON.KGRR.SC.Y.0069.111014T0300Z-111014T1500Z/ /O.CON.KGRR.GL.A.0009.111014T1500Z-111016T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1008 PM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... * WINDS...WEST WINDS TO 30 KNOTS TONIGHT THEN INCREASING TO GALES BY FRIDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT TONIGHT. WAVES THEN BUILDING TO 8 TO 12 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
445 WHUS73 KGRR 140717 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 317 AM EDT FRI OCT 14 2011 LMZ844>849-141530- /O.UPG.KGRR.SC.Y.0069.000000T0000Z-111014T1500Z/ /O.NEW.KGRR.GL.W.0031.111014T0900Z-111016T0000Z/ /O.UPG.KGRR.GL.A.0009.111014T1500Z-111016T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 317 AM EDT FRI OCT 14 2011 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. WINDS...WEST NORTHWEST GALES TO 35 KNOTS TODAY THROUGH SATURDAY. WAVES...BUILDING TO 8 TO 12 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 4:22 AM EDT, 8 minutes earlier.
Area forecast discussion, Oct 13, 4:22 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 AM EDT THU OCT 13 2011
LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION...
.SYNOPSIS...(422 AM EDT THU OCT 13 2011)
AN AREA OF LOW PRESSURE WILL MOVE IN FROM THE WEST DURING THE DAY
TODAY. THIS SYSTEM WILL INITIALLY DEVELOP RAIN ACROSS THE AREA
THROUGH THIS EVENING...AND CONTINUING OVERNIGHT. RAIN WILL DIMINISH
IN COVERAGE TO SCATTERED SHOWERS ON FRIDAY. WINDS WILL PICK UP...AND
TEMPERATURES WILL COOL OFF SIGNIFICANTLY COMPARED TO THE LAST
STRETCH OF MILD DAYS.
&&
.SHORT TERM...(422 AM EDT THU OCT 13 2011)
(TODAY THROUGH SATURDAY)
THE MAIN FORECAST CHALLENGE IS DETERMINING PCPN TRENDS THROUGH THE
PERIOD. WE WILL FIRST HAVE TO DEAL WITH THE SYSTEM MOVING IN...AND
THEN LAKE EFFECT RAIN SHOWERS IN THE WAKE OF THE SYSTEM.
MODELS ARE ALL IN AGREEMENT IN BRINGING A MUCH NEEDED SOAKING RAIN
TO THE CWFA TODAY...AND LINGERING INTO THE FIRST HALF OF THE DAY ON
FRI. NICE BAND OF RAIN HAS BEEN EXPANDING ACROSS WI AND IL...HOWEVER
IT IS NOT ADVANCING A WHOLE LOT TOWARD LOWER MICHIGAN YET. THE
NEGATIVELY TILTED TROUGH IS SLOWING THE EASTWARD ADVANCEMENT OF THE
PCPN...HOWEVER IT WILL MOVE IN THIS AFTERNOON AS ADDITIONAL JET
ENERGY STRETCHES THE TROUGH EAST AND EVENTUALLY NORTHEAST THROUGH
FRI AFTERNOON. ADDITIONAL GULF OF MEXICO MOISTURE BEING DRAWN NORTH
AHEAD OF THE TROUGH WILL MAINTAIN THE RAIN.
WE HAVE MAINTAINED THE MENTION OF THUNDER ACROSS THE SRN
COUNTIES...MAINLY FOR THIS AFTERNOON. A LITTLE BIT OF INSTABILITY IS
SHOWN AHEAD OF THE TROUGH AND RAIN DOWN SOUTH WHERE A LITTLE HEATING
COULD TAKE PLACE BEFORE THE RAIN MOVES IN. OVERALL...THE THUNDER
THREAT LOOKS VERY LIMITED. ANY INSTABILITY WILL DIMINISH BY THIS
EVENING...LEAVING ONLY GENERAL RAIN ACROSS THE AREA.
WE DIMINISH THE RAIN CHCS FROM SW TO NE FRI AS THE VORT ADVECTION
AHEAD OF THE PV ANOMALY MOVES THROUGH. WE WILL SEE DRY SLOTTING TAKE
PLACE AT THAT TIME...MAINLY ABOVE 5K FEET OR SO. LOW LEVEL MOISTURE
WILL HANG ON BELOW 5K FT. THE BIG STORY ON FRI WILL BE THE CAA
THAT TAKES PLACE AS THE SFC LOW SHIFTS NE OF THE CWFA DURING THE
DAY. THIS CAA WILL COME IN ON FAIRLY STRONG NW WINDS ON THE SW SIDE
OF THE SYSTEM. THE WORST WINDS WILL BE OVER THE WARMER AND
FRICTIONLESS LAKE...BUT IT WILL BE BREEZY OVER LAND ALSO.
IN ADDITION TO THE WINDS...WE WILL SEE A LIKELY DEVELOPMENT OF SOME
SCATTERED LAKE EFFECT RAIN SHOWERS. THIS OCCURS AS THE REGION
BECOMES UNDER THE INFLUENCE OF THE UPPER LOW/COLD POOL ALOFT.
H850-SFC DELTA T/S INCREASE TO THE MID TEENS. MOISTURE DEPTH IS
LIMITED WHICH WILL CUT BACK OF LAKE EFFECT COVERAGE AND PCPN. THE
SET UP DOES CONTINUE TO LOOK GOOD ENOUGH TO RIDE WITH A CHC/SCT
SHOWERS FOR NOW. INLAND LOCATIONS WILL HAVE A LOWER CHC OF A FEW
DIURNAL SHOWERS WITH THE COLD POOL ALOFT OVERHEAD.
SHOWERS WILL GRADUALLY DRY UP ON SAT AS THE UPPER TROUGH MOVES OUT
AND TEMPS ALOFT MODERATE A BIT. TEMPS WILL REMAIN COOL WITH HIGHS
ONLY IN THE 50S ON FRI AND SAT.
&&
.LONG TERM...(422 AM EDT THU OCT 13 2011)
(SATURDAY NIGHT THROUGH WEDNESDAY)
COOLER AND OCCASIONALLY WET WEATHER IS EXPECTED DURING THIS TIME
FRAME. MODEL CONSISTENCY IS NOT ALL THAT GREAT FROM RUN TO RUN AND
MODEL TO MODEL. THE BIGGEST ISSUE IS WITH THE SYSTEM ON TUESDAY INTO
WEDNESDAY. THAT IS WHERE THE SPREAD IS THE LARGEST. ALTHOUGH THE
CONSISTENCY ON THE SUNDAY SYSTEM IS NOT ALL THAT GREAT EITHER.
AFTER NEARLY TWO WEEKS OF HAVING A STALLED WEATHER PATTERN WE WILL
SEE A SERIES OF SYSTEMS MOVE THROUGH THE SOUTHWEST GREAT LAKES AS
THE PACIFIC WAVE TRAIN CONTINUES TO SEND SYSTEMS INTO THE CONUS
EVERY TWO OR THREE DAYS.
YESTERDAY I WROTE ABOUT A 150 KNOT PACIFIC JET STREAM SPEED MAX
COMING ON SHORE. IT IS THAT SPEED MAX THAT CREATES THE SUNDAY SYSTEM
BUT THE PROBLEM IS THE EACH MODEL AND EACH MODEL RUN HAVE THE
DETAILS OF THE UPPER JET JUST A LITTLE DIFFERENT. THOSE SLIGHT
CHANGES CHANGES THE OUTCOME OF WHERE THE RAIN FALLS AT THE SURFACE
SUNDAY. ONE WAY OR THE OTHER THIS JET CORE HAS TO MOVE THROUGH THE
SOUTHERN GREAT LAKES SUNDAY SO THERE WILL BE SHOWERS AROUND. THIS
DOES NOT LOOK LIKE A SOAKING RAIN... MORE OF NUISANCE EVENT THAN
ANYTHING.
DRY WEATHER WILL RETURN FOR MONDAY BEING BETWEEN SYSTEMS.
THE NEXT SYSTEM IS THE ONE FOR TUESDAY INTO WEDNESDAY. THAT COMES
FROM A SYSTEM LEAVING THE KAMCHATKA PENINSULA YESTERDAY. THAT RACES
ACROSS THE NORTH PACIFIC... REACHING THE WEST COAST SUNDAY. THE LEAD
JET CORE OF THAT SYSTEM DIGS A DOWNSTREAM TROUGH OVER THE CENTRAL
UNITED STATES BY MONDAY. THAT TROUGH IN TURN DEEPENS AS THE JET CORE
DIGS INTO WEST SIDE OF THE TROUGH. THE ECMWF IS MORE AGGRESSIVE WITH
THIS FEATURE TODAY THAN YESTERDAY SO IT TOO NOW HAS A STRONG SURFACE
LOW THAT WRAPS UP OVER THE GREAT LAKES FOR TUESDAY INTO WEDNESDAY.
IN FACT THE ECMWF FROM THE 12TH/12Z RUN CREATED A CLOSED UPPER LOW
THAT STALLS OVER THE GREAT LAKES. THE GFS IS MORE PROGRESSIVE WITH
IT. GIVEN THE SYSTEM WILL NOT BE SAMPLED BY OUR UPPER AIR NETWORK
UNTIL MONDAY... LIKELY THE TRUE NATURE OF THIS SYSTEM WILL REMAIN
QUESTIONABLE FOR NOW. DUE TO THAT WE WILL MAINTAIN OUR HIGHER CHANCE
POPS FOR THE SHOWERS ON TUESDAY THEN HAVE LOWER CHANCE POPS FOR
WEDNESDAY. IT WILL TURN SIGNIFICANTLY COOLER BY WEDNESDAY. HIGHS
COULD FALL INTO THE 40S DEPENDING ON HOW DEEP THIS SYSTEM BECOMES
AND FAST IT ACTUALLY MOVES THROUGH. COULD BE LAKE EFFECT RAIN
SHOWERS TOO. THIS SYSTEM COULD BRING THE COLDEST AIR OF THE SEASON
INTO OUR REGION.
&&
.AVIATION...(1215 AM EDT THU OCT 13 2011)
DIFFICULT FORECAST FOR THIS 24 HOURS. LOW CLOUDS HAVE EASED INTO
KLAN AND KJXN AS OF 04Z...BUT ARE NOT MAKING A HUGE PUSH TO THE
WEST. MODELS INDICATE THE WESTERN TAF SITES WILL BE RIDING THE LINE
AS TO WHETHER OR NOT THE CEILINGS MAKE IT IN TONIGHT. AT THIS POINT
OPTED TO BRING THE CLOUDS INTO ALL THE TAF SITES...BUT WE WILL HAVE
TO KEEP AN EYE ON IT. CONTINUED TO BE PESSIMISTIC ON THURSDAY WITH
THE CLOUDS...BUT WE MAY END UP BEING IN A ZONE BETWEEN THE DEPARTING
LOW CLOUDS TO THE EAST AND THE CLOUDS ASSOCIATED WITH THE FRONT TO
THE WEST. SO...EVEN THOUGH WE ARE RUNNING WITH MVFR CEILINGS
TOMORROW...CONFIDENCE IS LOW. LOWER CEILINGS AND RAIN WILL COME IN
FROM WEST TO EAST IN THE LATE AFTERNOON AND EARLY EVENING OF
THURSDAY.
&&
.MARINE...(422 AM EDT THU OCT 13 2011)
WE WILL BE HOISTING SMALL CRAFT ADVISORIES AND GALE WATCHES FOR THE
NEARSHORE WATERS WITH THIS FORECAST PACKAGE. THE SMALL CRAFT
ADVISORY WILL COVER THE FIRST 12 HOURS OR SO OF THE EVENT WHERE
WINDS WILL BE SHORT OF GALES...BUT COMING UP. THEN THE BEST WIND
APPEARS TO COME IN FRI MORNING...WHEN WE WILL START THE GALE WATCH.
WINDS HAVE THE POTENTIAL TO FREQUENTLY GUST UP TO 40 KNOTS WITH THE
STRONG CAA AND GRADIENT. PER COORDINATION WITH SURROUNDING
OFFICES...WE WILL HAVE IT THROUGH SAT FOR NOW. IT WILL LIKELY NEED
TO BE EXTENDED A BIT LONGER...HOWEVER FOR NOW WE WILL KEEP IT
LIMITED THROUGH THE FIFTH PERIOD.
&&
.HYDROLOGY...(422 AM EDT THU OCT 13 2011)
WE DO NOT EXPECT ANY HYDROLOGY ISSUES OVER THE NEXT WEEK. RAINFALL
AMOUNTS WITH THE SYSTEM MOVING IN TODAY AND TONIGHT ARE STILL
EXPECTED TO BE AROUND HALF AN INCH...WITH MAYBE SOME AMOUNTS UP
NORTH TO AROUND AN INCH. THIS SHOULD NOT CREATE ANY MAJOR
PROBLEMS...AS IT HAS BEEN DRY AND RIVER AND STREAM LEVELS ARE
RUNNING LOW. WE WILL HAVE A CHANCE OF OCCASIONAL RAIN SHOWERS AT
TIMES OVER THE NEXT WEEK...HOWEVER THE RAINFALL AMOUNTS SHOULD BE ON
THE LIGHT SIDE.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FOR THE ENTIRE NEARSHORE FROM 03Z FRI
THROUGH 15Z FRI.
GALE WATCH FOR THE ENTIRE NEARSHORE FROM 15Z FRI THROUGH 00Z
SUN.
&&
SYNOPSIS: NJJ
SHORT TERM: NJJ
LONG TERM: WDM
AVIATION: DUKE
MARINE: NJJ
HYDROLOGY: NJJHazardous weather outlook, Oct 12, 4:50 AM EDT, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 450 AM EDT WED OCT 12 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-130900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 450 AM EDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-130900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 450 AM EDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT THURSDAY NIGHT AND CONTINUE TO BE HAZARDOUS INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:30 AM EDT | Gale Watch | GRR | 23 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.